# SDR AALA201902119003

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 60,233 hours, 30,334 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL PRESSURE LOW LIGHT  ILLUMINATED NEAR TOP OF CLIMB.  OVER 10 MINUTES, 250 LBS DECREASED OUT OF EACH MAIN TANK AND 400 LBS DECREASED OUT OF CENTER. LIGHT WENT OUT AFTER 10 MINUTES AND FUEL BURN RETURNED TO NORMAL. ACCOMPLISHED FUEL DISTRIBUTION CHECK. PER AMM 28-20-00. NO DISCREPANCY NOTED, OPS CHECKS  NORMAL.
